Free Access
Volume 17, Number 4, October-December 2011
Page(s) 1144 - 1157
Published online 08 November 2010
  1. J.M. Ball and M. Slemrod, Feedback stabilization of distributed semilinear control systems. Appl. Math. Optim. 5 (1979) 169–179. [Google Scholar]
  2. J.M. Ball and M. Slemrod, Nonharmonic Fourier series and the stabilization of distributed semilinear control systems. Commun. Pure Appl. Math. 32 (1979) 555–587. [Google Scholar]
  3. J.-M. Coron and B. d'Andréa-Novel, Stabilization of a rotating body-beam without damping. IEEE Trans. Autom. Control. 43 (1998) 608–618. [CrossRef] [MathSciNet] [Google Scholar]
  4. J.-F. Couchouron, Compactness theorems for abstract evolution problems. J. Evol. Equ. 2 (2002) 151–175. [CrossRef] [MathSciNet] [Google Scholar]
  5. J.-F. Couchouron and M. Kamenski, An abstract topological point of view and a general averaging principle in the theory of differential inclusions. Nonlinear Anal. 42 (2000) 1101–1129. [CrossRef] [MathSciNet] [Google Scholar]
  6. R. Courant and D. Hilbert, Methods of Mathematical Physics 1. Interscience, New York (1953). [Google Scholar]
  7. C.M. Dafermos and M. Slemrod, Asymptotic behaviour of nonlinear contraction semigroups. J. Funct. Anal. 13 (1973) 97–106. [CrossRef] [Google Scholar]
  8. A.M. Fink, Almost Periodic Differential Equations, Lecture Notes in Mathematics 377. Berlin-Heidelberg-New York, Springer-Verlag (1974). [Google Scholar]
  9. A. Haraux, Almost-periodic forcing for a wave equation with a nonlinear, local damping term. Proc. R. Soc. Edinb., Sect. A, Math. 94 (1983) 195–212. [Google Scholar]
  10. A.E. Ingham, Some trigonometrical inequalities with applications to the theory of series. Math. Z. 41 (1936) 367–379. [Google Scholar]
  11. V. Jurdjevic and J.P. Quinn, Controllability and stability. J. Differ. Equ. 28 (1978) 381–389. [CrossRef] [MathSciNet] [Google Scholar]
  12. A. Pazy, A class of semi-linear equations of evolution. Israël J. Math. 20 (1975) 23–36. [CrossRef] [MathSciNet] [Google Scholar]
  13. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag (1975). [Google Scholar]
  14. J. Simon, Compact sets in the space Lp(0, T; B). Ann. Mat. Pura Appl. 146 (1987) 65–96. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.